Follow
Jan Cieslinski
Title
Cited by
Cited by
Year
Isothermic surfaces in E^3 as soliton surfaces
J Cieśliński, P Goldstein, A Sym
Physics Letters A 205 (1), 37-43, 1995
1271995
Algebraic construction of the Darboux matrix revisited
JL Cieśliński
Journal of Physics A: Mathematical and Theoretical 42 (40), 404003, 2009
1072009
A direct approach to the construction of standard and non-standard Lagrangians for dissipative-like dynamical systems with variable coefficients
JL Cieśliński, T Nikiciuk
Journal of Physics A: Mathematical and Theoretical 43 (17), 175205, 2010
962010
An algebraic method to construct the Darboux matrix
J Cieśliński
Journal of Mathematical Physics 36 (10), 5670-5706, 1995
951995
The integrable discrete analogues of orthogonal coordinate systems are multi-dimensional circular lattices
J Cieśliński, A Doliwa, PM Santini
Physics Letters A 235 (5), 480-488, 1997
941997
A generalized formula for integrable classes of surfaces in Lie algebras
J Cieśliński
Journal of Mathematical Physics 38 (8), 4255-4272, 1997
631997
Exact solution to localized-induction-approximation equation modeling smoke ring motion
J Cieśliński, PKH Gragert, A Sym
Physical review letters 57 (13), 1507, 1986
521986
The Darboux-Bianchi transformation for isothermic surfaces. Classical results versus the soliton approach
J Cieśliński
Differential Geometry and Its Applications 7 (1), 1-28, 1997
491997
On the exact discretization of the classical harmonic oscillator equation
JL Cieśliński
Journal of Difference Equations and Applications 17 (11), 1673-1694, 2011
392011
Improved q-exponential and q-trigonometric functions
JL Cieśliński
Applied Mathematics Letters 24 (12), 2110-2114, 2011
382011
On integrability of the inhomogeneous Heisenberg ferromagnet model: examination of a new test
J Cieblinski, P Goldstein, A Sym
Journal of Physics A: Mathematical and General 27 (5), 1645, 1994
381994
An effective method to compute N‐fold Darboux matrix and N‐soliton surfaces
J Cieśliński
Journal of mathematical physics 32 (9), 2395-2399, 1991
361991
Energy-preserving numerical schemes of high accuracy for one-dimensional Hamiltonian systems
JL Cieśliński, B Ratkiewicz
Journal of Physics A: Mathematical and Theoretical 44 (15), 155206, 2011
352011
On simulations of the classical harmonic oscillator equation by difference equations
JL Cieslinski, B Ratkiewicz
Advances in Difference Equations 2006, 40171, pp. 1–17, 2006
33*2006
New definitions of exponential, hyperbolic and trigonometric functions on time scales
JL Cieśliński
Journal of Mathematical Analysis and Applications 388 (1), 8-22, 2012
312012
Improving the accuracy of the discrete gradient method in the one-dimensional case
JL Cieśliński, B Ratkiewicz
Physical Review E 81 (1), 016704, 2010
312010
Pseudospherical surfaces on time scales: a geometric definition and the spectral approach
JL Cieśliński
Journal of Physics A: Mathematical and Theoretical 40 (42), 12525, 2007
282007
Long-time behaviour of discretizations of the simple pendulum equation
JL Cieśliński, B Ratkiewicz
Journal of Physics A: Mathematical and Theoretical 42 (10), 105204, 2009
262009
An orbit-preserving discretization of the classical Kepler problem
JL Cieśliński
Physics Letters A 370 (1), 8-12, 2007
262007
A new approach to the Darboux–Bäcklund transformation versus the standard dressing method
JL Cieśliński, W Biernacki
Journal of Physics A: Mathematical and General 38 (43), 9491, 2005
252005
The system can't perform the operation now. Try again later.
Articles 1–20